# SDR AALA20060094

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY AISLE LIGHTS AT SEAT ROWS 25 AND 28 INOPERATIVE.  REPLACED BATTERY PACK M737 FOR OVERHEAD EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
